# SDR USAA2013020100014

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 4,396 hours, 1,510 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3111
- Condition: Faulty
- Location: Evac Slide
- Part time: 4,396 hours, 1,510 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE BOTTLE INDICATION 2R ON POST FLIGHT REPORT AND CIDS.  MAINTENANCE REPLACED INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-49-400-001A.
